# SDR PCAA0107076

- Difficulty date: July 31, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 27,227 hours, 30,702 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Part number: 88303
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI- FLIGHT 3806.  CREW REPORTED NOSE LANDING GEAR SHOCK STRUT GLAND NUT TIGHTENING RING BROKEN OFF.  MAINTENANCE REPLACED NOSE LANDING GEAR SHOCK STRUT GLANDNUT IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01 AND SERVICED STRUT.  AIRCRAFT RETURNED TO SERVICE.
